MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Lot Number 0034057190
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on analysis completed on 26-sep-2024.It has been reported that a versacross access solution kit was selected for use a pulmonary vein isolation (pvi) procedure.Prior to the procedure, the user mentioned that the versacross rf wire was kinked after removing the device from the packaging and could not be used.A new kit was then opened, and the procedure was completed successfully.No patient complications were reported.Product will be returning for analysis.However, analysis revealed that the versacross rf wire has also an insulation damage.
 
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory, the versacross rf wire was first visually inspected, and it failed, since the reported allegation of a kinked device was noted, and a non-reported insulation damage (slicing) was also revealed on the body of the rf wire.Next, the device passed the dimensional test since its electrode height, heat shrink gap, wide body outer diameter and proximal end outer diameter were within specifications.Therefore, the reported allegation of kinked rf wire was confirmed.However, due to the insulation damage noted to rf wire, this initial mdr report is being filed.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20409860
Report Number2124215-2024-63107
Device Sequence Number18122855
Product Code DXF
UDI-Device Identifier00685447011729
UDI-Public00685447011729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0034057190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown